# SDR DALA2020121104055

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK Z ANGLE (SECTION Z ASSEMBLY) LOCATED AT LEVEL FR 80 LT SIDE AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED 7, ANGLE SECTION Z ASSEMBLY LOCATED AT LEVEL FR 80 LT SIDE AT AFT GALLEY AREA, AS PER A330 SRM AND DWG.
